# SDR 98ZZZX2562

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003001
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, THE F/A REPORTED THAT ONE OF THE 2 FLASHLIGHTS IN THE AFT GALLEY DID NOT BLINK WITHIN THE REQUIRED 7 SECONDS.  PLACED FLASHLIGHT ON MEL 25-12.
